# SDR SWIA201438877

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 27,684 hours, 22,932 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Button
- Condition: Failed
- Location: Psu F/A Call
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A CALL BUTTON ABOVE 11C & D CHIMES & LIGHTS ERRATICALLY.  R & R PSU AT ROW 11CD.  OPS CHECKED GOOD IAW AMM.
